# SDR HEEA088899

- Difficulty date: April 1, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N53119
- Make and model: Bell 206L-3
- Aircraft serial: 51575
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bushing
- Condition: Worn
- Location: Drive Link
- Component: Drive Link
- Component part number: 206010800103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSHINGS WORN REPLACED COLLAR SET 206-011-005-101 DUE TO SPLINES PITTED.  REPAIRED.
